# SDR HEEA966506

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: MI585200
- Condition: Defective
- Location: Cockpit Radar
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR  R/T HAS BAD MODULATOR; WILL NOT SHOW ANY TARGETS.
